Luxiq Overdose

If you apply too much Luxiq (betamethasone valerate foam) or use it for too long, overdose symptoms may include a rounded face, unusual body fat distribution, and high blood sugar levels. Long-term use can also cause the body to stop making its own natural steroids. In cases of long-term use, your healthcare provider may gradually reduce the dosage to avoid problems.

Can You Use Too Much Luxiq?

Luxiq® (betamethasone valerate foam) is a prescription skin medication used to treat various skin conditions, such as psoriasis. It belongs to a group of drugs known as topical steroids. As with most medications, it is possible to use too much Luxiq. Interestingly, serious problems are more likely if large doses are used over a prolonged period.
 

Effects of an Overdose

Long-term use of high doses can cause Cushing's syndrome (a group of symptoms caused by prolonged exposure to steroids). Signs or symptoms of this problem might include:
 
  • A rounded face
  • Unusual body fat distribution (more fat in the trunk, face, and neck, and less fat in the arms and legs)
  • High blood sugar.
  •  
Let your healthcare provider know if you think you have signs of this problem.
 
Applying large amounts of Luxiq for long periods may cause other serious side effects as well. As with all steroids, large doses of Luxiq may decrease the body's ability to produce natural steroids. This can cause serious problems, especially if the medication is stopped too quickly and the body does not have a chance to begin making natural steroids again.
 
If you realize that you have been taking too much Luxiq for a while, you should not stop taking it too quickly. It's also important to seek the advice of your healthcare provider.
 

Luxiq Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.